# SDR C2XA08CL116

- Difficulty date: October 19, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 5219
- Condition: Faulted
- Location: Mlg
- Part time: 9,986 hours, 9,986 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAY FLIGHT NR 4922.  THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MSG ON THE ECIAS DURING PREFLIGHT.  MX INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPS CHECKS WERE GOOD.
